Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some maximum principles in semilinear elliptic equations

Author: Philip W. Schaefer
Journal: Proc. Amer. Math. Soc. 98 (1986), 97-102
MSC: Primary 35B50; Secondary 35J60
MathSciNet review: 848884
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We develop maximum principles for functions defined on the solutions to a class of semilinear, second order, uniformly elliptic partial differential equations. These principles are related to recent theorems of Protter and Protter and Weinberger and to a technique initiated by Payne for the determination of gradient bounds on the solution of the equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B50, 35J60

Retrieve articles in all journals with MSC: 35B50, 35J60

Additional Information

Keywords: Semilinear elliptic equations, maximum principles
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society